# SDR DALA2015110706800

- Difficulty date: November 5, 2015
- Submitted: November 7, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Bs 826-1003
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL BETWEEN BS 826 - 1003 IN PAX CABIN.  FLOOR PANEL FABRICATED IAW AMM 53-20-01-201, REPLACED IAW AMM 53-20-01-201, AND DWG 9936639, REV- P.
